International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 113-149
Limit theorems for solutions of stochastic differential equation problems
Ingenieurhochschule Zwickau, Zwickau DDR-95, Germany
Received 5 September 1978
Copyright © 1980 J. Vom Scheidt and W. Purkert. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper linear differential equations with random processes as coefficients and as inhomogeneous term are regarded. Limit theorems are proved for the solutions of these equations if the random processes are weakly correlated processes.
Limit theorems are proved for the eigenvalues and the eigenfunctions of eigenvalue problems and for the solutions of boundary value problems and initial value problems.